# SDR DHL2003804003

- Difficulty date: June 5, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 313
- Part serial: NSN
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARMED LIGHT BURNED OUT.  REPLACED ARMED LIGHT, OPS CHECKED GOOD PER DC8 M/M 33-50-2.
